| Model Number |
01.29.214 |
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
05/18/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed by medacta regualtory affairs department on 29 may 2020: lot 1900813: (b)(4) items manufactured and released on 15-may-2019.Expiration date: 2024-05-05.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
Event or Problem Description
The patient came in 6 days after the primary surgery due to signs of infection and the pathogen is unknown.The surgeon performed a washout and revised the medacta head with a medacta head and another company's liner with a competitor's liner.The surgery was completed successfully.